MAUDE Adverse Event Report: ARTHREX, INC. TKL SPDBRG IMP SYS W/ BC SWVLK & NDL; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. TKL SPDBRG IMP SYS W/ BC SWVLK & NDL; BIO SOFT TISSUE FIXATN FASTNR
Model Number TKL SPDBRG IMP SYS W/ BC SWVLK & NDL
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 1/27/2022, it was reported by a sales representative via email that an ar-2600sbs-10 speedbridge implant system 4.75 swivelock, after being fully implanted, the locking mechanism came out when surgeon removed the inserter.This was discovered during a procedure on (b)(6) 2022.Additional information requested.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation.

Brand Name
TKL SPDBRG IMP SYS W/ BC SWVLK & NDL
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19110694
Report Number1220246-2024-02028
Device Sequence Number8311942
Product Code MAI
UDI-Device Identifier00888867369658
UDI-Public00888867369658
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K193503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTKL SPDBRG IMP SYS W/ BC SWVLK & NDL
Device Catalogue NumberAR-2600SBS-10
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2022
Initial Report FDA Received Date04/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown